# SDR VNAA0806010

- Difficulty date: June 15, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 10,634 hours, 10,990 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: No Damage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE TO THE CAPTAIN`S WINDSHIELD.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  ACFT WAS RELEASED FOR SERVICE.  (S)
